# SDR FDEA201610273706

- Difficulty date: October 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 41,107 hours, 21,659 cycles
- System (JASC): 5240 · Service Doors
- Part: Tab
- Condition: Broken
- Location: Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ADJUSTABLE CRANK LEVER ASSY HAS A BROKEN TAB  FOR OTBD PUSHROD.   COMPLETED INSTALLATION OF TWIN LEVER AND ADJUSTMENT, TEST OF DOOR OPERATION IAW AMM 52-11-21-04.
